Over 30 years ago I had a massive over exposure to a malfunctioning x-ray machine at the County hospital, now, years later I am experiencing many unpleasant side effects. Just had a kidney removed for renal cell carcinoma a month ago.
Thanks for writing to the forum!
Well I have not examined you, but personally I do not think your symptoms are due to radiation exposure that occurred 30 years ago. I am sorry to hear about renal carcinoma. Your present symptoms are probably due to some medication you are taking, or due to radiation you may be receiving for treatment or due to the cancer itself. Weakness, electrolyte or protein imbalance could also be contributing. Please go back to your cancer specialist and take his opinion.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Thank you for input on the medical aspect of radiation exposure, however, I have not had any type of cancer treament, for the renal cell carcinoma there was not radiation or chemo.
The only other thing I did not mention is the symptoms ocurred on 2/4/09 after a laser iridotomy and have gotten progressively worse. After the iridotomy I lost my balance and the nausea started....When I had the left eye done on 1/21/09, the did not have any of the above symptoms and felt O.K.
Any advise would be appreciated......
I do not have a cancer specialist, just a doctor that specializes in kidney problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.